Regularity of the Schrödinger equation for the harmonic oscillator

Bruno Bongioanni Instituto de Matemática Aplicada del Litoral, CONICET Keith M. Rogers Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas

Analysis of PDEs mathscidoc:1701.03019

Arkiv for Matematik, 49, (2), 217-238, 2009.8
We consider the Schrödinger equation for the harmonic oscillator$i$$∂$_{$t$}$u$=$Hu$, where$H$=−Δ+|$x$|^{2}, with initial data in the Hermite–Sobolev space$H$^{−$s$/2}$L$^{2}(ℝ^{$n$}). We obtain smoothing and maximal estimates and apply these to perturbations of the equation and almost everywhere convergence problems.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:29 uploaded by arkivadmin ] [ 359 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{bruno2009regularity,
  title={Regularity of the Schrödinger equation for the harmonic oscillator},
  author={Bruno Bongioanni, and Keith M. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203629857818998},
  booktitle={Arkiv for Matematik},
  volume={49},
  number={2},
  pages={217-238},
  year={2009},
}
Bruno Bongioanni, and Keith M. Rogers. Regularity of the Schrödinger equation for the harmonic oscillator. 2009. Vol. 49. In Arkiv for Matematik. pp.217-238. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203629857818998.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved